Pennsylvania, 2021Hail and Damaging Winds in Pennsylvania, July 13, 2021
July 13, 2021 · NWS PBZ · 43 events in 12 counties and zones
Two waves of severe storms entered the Ohio River Valley on July 13th. The first, was in the early morning hours.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $493,000
- Crop damage
- None recorded
- Events
- 43
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Two waves of severe storms entered the Ohio River Valley on July 13th. The first, was in the early morning hours. Despite the lack of day time heating, instability was available due to warm, moist advection under southwest flow. Vertical wind shear was also available as a trough approached an area of high pressure and a created a pressure gradient.
During the afternoon, warm and unstable conditions prevailed; dew points stayed in the lower 70s. Mean-layer CAPE of 1500-2000 J/kg was able to develop. Due to a gradient between upper high pressure off the east coast and a shortwave trough moving northeast through the Ohio Valley, moderate mid-level flow characterized by 30-40 knots of 0-6km shear prevailed. This allowed storms to organize into multicellular storm clusters and short line segments. Many wind damage reports were received, mainly to trees and power lines, although a few reports of structural damage were also noted.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jul 13, 2:16 AM EST, 32 minutes earlier.
Area forecast discussion, Jul 13, 2:16 AM EST, 32 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
316 AM EDT Tue Jul 13 2021
.SYNOPSIS...
Warm and humid conditions will linger through the week along with
daily shower and thunderstorm chances.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Have ramped up PoPs for southern two-thirds of the region early this
morning as a weak shortwave drives several clusters of moderate
convection northwards. Rapid storm motion near 30kts should preclude
flash flooding potential, but these showers and storms continue to be
efficient rain-makers. This convection should wane over the next
several hours.
Upper trough axis across the Midwest will slowly shift eastward today
as a weak sfc low crosses into the Great Lakes. This will lift the
warm frontal boundary even farther north, edging deeper moisture out
of the forecast area. Regardless, daytime heating in the warm sector
should once again support scattered showers and thunderstorms this
afternoon, though overall coverage is likely to be less than previous
days. SPC has maintained a Marginal Risk for severe storms for the
area, given an environment that may marginally support damaging wind
gusts in stronger storms. Afternoon storms will continue to be
efficient rain-makers, but quick storm motion should preclude flash
flooding.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
Isolated showers/thunderstorms may linger into the evening and
overnight hours, but loss of daytime heating and waning instability
will suppress more widespread convective activity overnight.
The sharpening upper shortwave trough will cross the area on
Wednesday, aiding shower and thunderstorm development once convective
temps are reached late Weds morning and afternoon. Timing of best
upper support will likely keep the most widespread convection across
PA and WV, with lesser extent farther west into OH. More widespread
rain and cloud cover should ease high temperatures by several degrees
Weds afternoon.
Rain chances will diminish Weds night and Thurs as weak mid-lvl
ridging briefly builds across the region. However, drier conditions
will once again boost high temperatures into the upper 80s for much
of the area.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
The next trough will arrive in the Great Lakes/Ohio Valley region by
Friday with a slowly moving cold front eventually crossing on Saturday.
Better rain chances should spread across the area Friday morning and
afternoon in advance of the front, with rain chances lingering for
at least southeast portions of the area into Sunday. Drier weather is
expected Monday as high pressure begins to build across the region.
&&
.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
Low confidence forecast as current pattern makes it very difficult to
pinpoint when a shower or storm will hit a particular port. The
pattern would dictate a general VFR forecast with CU developing
during daytime heating. Messaging for ra/tsra will have to come once
convection begins to develop, really at any time during the forecast
period.
Surface winds will increase later this morning, with gusts near 20kts
possible into the evening hours.
.Outlook...
Periodic restrictions with showers and storms, mainly during the
afternoon and evening hours, will be possible through the week.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.
&&
Hazardous weather outlook, Jul 13, 1:39 AM EST, 1 hour 9 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
239 AM EDT Tue Jul 13 2021
OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029-
031-073>076-WVZ001>004-012-021-509>514-140645-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest-
Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-
Indiana-Washington-Greene-Westmoreland-
Higher Elevations of Westmoreland-Fayette-
Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel-
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
239 AM EDT Tue Jul 13 2021
This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania, southwest Pennsylvania, western Pennsylvania,
northern West Virginia and the northern panhandle of West Virginia.
.DAY ONE...Today and tonight.
Isolated severe storms are possible today with the threat for
damaging wind gusts. Storms may also produce briefly heavy downpours
which could lead to localized flooding.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
There is a low probability for widespread hazardous weather.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Jul 13, 1:15 AM EST, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
215 AM EDT Tue Jul 13 2021
WVZ004-012-130645-
Marshall-Wetzel-
215 AM EDT Tue Jul 13 2021
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND AND HEAVY
RAIN WILL AFFECT NORTHWESTERN WETZEL AND MARSHALL COUNTIES...
At 215 AM EDT, a strong thunderstorm was located near New
Martinsville, moving northeast at 25 mph.
Wind gusts up to 45 mph are possible with this storm.
Locations impacted include...
New Martinsville... Cameron...
Rocklick... Lynn Camp...
Lone Oak... Glen Easton...
Proctor... Beelers Station...
Torrential rainfall also is occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. Seek
safe shelter inside a building or vehicle.
LAT...LON 3959 8081 3965 8087 3969 8086 3971 8083
3974 8086 3996 8060 3989 8052 3975 8052
TIME...MOT...LOC 0615Z 229DEG 23KT 3968 8079Special weather statement, Jul 13, 2:23 AM EST, 25 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
323 AM EDT Tue Jul 13 2021
PAZ029-130800-
Washington-
323 AM EDT Tue Jul 13 2021
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND AND HEAVY
RAIN WILL AFFECT CENTRAL WASHINGTON COUNTY...
At 322 AM EDT, a strong thunderstorm was located near Wolfdale, or
near Washington, moving northeast at 35 mph.
Wind gusts up to 45 mph are possible with this storm.
Locations impacted include...
McMurray... Washington...
Canonsburg... Cecil-Bishop...
Wolfdale... McGovern...
Bentleyville... East Washington...
Houston... Claysville...
Eighty Four... Cokeburg...
This includes the following highways...
Interstate 70 in Pennsylvania between mile markers 6 and 33.
Interstate 79 in Pennsylvania between mile markers 27 and 50.
Torrential rainfall also is occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. Seek
safe shelter inside a building or vehicle.
LAT...LON 4014 7996 4001 8034 4016 8046 4034 8019
4032 8015 4031 8012
TIME...MOT...LOC 0722Z 239DEG 30KT 4012 8035Thunderstorm Wind, Allegheny
- When
- July 13, 2:48 AM EST
- Where
- Allegheny County, 0.27 mi N of Etna
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 40.504, -79.971
Trees and power lines were downed on Wible Run Road at Hillwood Road.
Thunderstorm Wind, Allegheny
- When
- July 13, 2:58 AM EST
- Where
- Allegheny County, 1.66 mi SW of Option
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 40.412, -80.000
Trees and power lines were blown down on Bausman Street.
Thunderstorm Wind, Allegheny
- When
- July 13, 3:00 AM EST
- Where
- Allegheny County, 0.76 mi N of Dormont
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 40.411, -80.031
Power lines were blown down on Banksville Road.
Thunderstorm Wind, Allegheny
- When
- July 13, 3:00 AM EST
- Where
- Allegheny County, 1.26 mi ESE of Munhall
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Public
- Coordinates
- 40.390, -79.900
Numerous trees were snapped or uprooted, bringing down power lines as well.
Thunderstorm Wind, Washington
- When
- July 13, 3:04 AM EST
- Where
- Washington County, 1.05 mi W of Mc Connells Mill
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- 911 Call Center
- Coordinates
- 40.250, -80.270
In the vicinity of Chartiers, trees and power lines were reported to be blown down.
Thunderstorm Wind, Washington
- When
- July 13, 3:04 AM EST
- Where
- Washington County, 0.53 mi E of Cecil
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- 911 Call Center
- Coordinates
- 40.330, -80.170
Trees and power lines were reportedly blown down in Cecil.
Thunderstorm Wind, Allegheny
- When
- July 13, 3:05 AM EST
- Where
- Allegheny County, 0.53 mi E of (Agc)allegheny Co Ar
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 40.350, -79.920
Thunderstorm Wind, Allegheny
- When
- July 13, 3:30 AM EST
- Where
- Allegheny County, 1.42 mi SW of Option
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- State Official
- Coordinates
- 40.414, -79.997
Trees and wires were blown down along Bausman Street.
Thunderstorm Wind, Westmoreland
- When
- July 13, 3:35 AM EST
- Where
- Westmoreland County, 0.53 mi E of Export
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Broadcast Media
- Coordinates
- 40.420, -79.620
Multiple trees were blown down in the area of Export.
Thunderstorm Wind, Lawrence
- When
- July 13, 2:16 PM EST
- Where
- Lawrence County, New Castle
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- 911 Call Center
- Coordinates
- 41.000, -80.350
Multiple trees and power lines were blown down in town.
Thunderstorm Wind, Mercer
- When
- July 13, 2:25 PM EST
- Where
- Mercer County, 1.37 mi NNE of Transfer
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 41.349, -80.422
A tree was reported to be downed near the intersection of Homer Lane and Colt Road.
Thunderstorm Wind, Lawrence
- When
- July 13, 2:29 PM EST
- Where
- Lawrence County, 1.86 mi WSW of Valet
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 41.111, -80.303
Trees were reported to be blown down on Old Mercer Road.
Thunderstorm Wind, Mercer
- When
- July 13, 2:34 PM EST
- Where
- Mercer County, 0.88 mi SW of Greenville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- State Official
- Coordinates
- 41.411, -80.392
In Riverside Park, trees were blown down.
Thunderstorm Wind, Mercer
- When
- July 13, 2:36 PM EST
- Where
- Mercer County, 2.01 mi E of Orangeville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 41.332, -80.481
Trees and power lines were reported to be blown down.
Thunderstorm Wind, Mercer
- When
- July 13, 2:39 PM EST
- Where
- Mercer County, 1.34 mi ESE of Greenville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 41.410, -80.358
A tree and wires were blown down on Old Williamson Road near the tractor supply company. The tree was also reported to be on fire.
Thunderstorm Wind, Mercer
- When
- July 13, 2:40 PM EST
- Where
- Mercer County, 1.25 mi ENE of London
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 41.160, -80.130
Several trees and wires were reported to be blown down just west of Grove City.
Thunderstorm Wind, Venango
- When
- July 13, 3:05 PM EST
- Where
- Venango County, 1.48 mi NNW of Utica
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 41.440, -79.960
A few trees were reported to be blown down near Utica.
Thunderstorm Wind, Butler
- When
- July 13, 3:10 PM EST
- Where
- Butler County, Hooker
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 41.000, -79.830
A couple trees were blown down near Route 38.
Thunderstorm Wind, Butler
- When
- July 13, 3:12 PM EST
- Where
- Butler County, 0.85 mi WSW of Karns City
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 40.994, -79.734
A tree was reported to be blown down on Hooker Road.
Thunderstorm Wind, Butler
- When
- July 13, 3:15 PM EST
- Where
- Butler County, 0.6 mi SSW of Zelienople
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.793, -80.136
On East Beaver Street, trees were reported to be blown down.
Thunderstorm Wind, Venango
- When
- July 13, 3:15 PM EST
- Where
- Venango County, 0.52 mi E of Cooperstown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 41.500, -79.870
A few trees were reported to be down.
Thunderstorm Wind, Armstrong
- When
- July 13, 3:18 PM EST
- Where
- Armstrong County, 2.7 mi NNW of Craigsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.885, -79.672
On St. Patrick's Road, trees were reported to be blown down.
Thunderstorm Wind, Armstrong
- When
- July 13, 3:23 PM EST
- Where
- Armstrong County, 0.42 mi W of Manorville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 40.780, -79.538
A tree was reportedly downed on Bunker Hill Road.
Thunderstorm Wind, Clarion
- When
- July 13, 3:55 PM EST
- Where
- Clarion County, 0.86 mi SW of Clarion Parker Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 41.210, -79.380
A tree was blown down on Wood Street.
Thunderstorm Wind, Clarion
- When
- July 13, 4:01 PM EST
- Where
- Clarion County, 0.47 mi ENE of Strattanville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 41.203, -79.322
A tree was blown down on Washington Road.
Thunderstorm Wind, Clarion
- When
- July 13, 4:01 PM EST
- Where
- Clarion County, 0.33 mi SSE of Hawthorn
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 41.016, -79.278
Route 28 was closed in the area of 217 Brookville Street due to live power lines being downed on to the road.
Thunderstorm Wind, Forest
- When
- July 13, 4:01 PM EST
- Where
- Forest County, 0.86 mi SE of East Hickory
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 41.570, -79.410
A few trees were downed near US Route 62.
Thunderstorm Wind, Forest
- When
- July 13, 4:02 PM EST
- Where
- Forest County, 1.03 mi E of Tionesta
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- 911 Call Center
- Coordinates
- 41.500, -79.450
Trees were reported down around the town of Tionesta.
Thunderstorm Wind, Clarion
- When
- July 13, 4:04 PM EST
- Where
- Clarion County, 1.73 mi SW of Shannondale
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 41.060, -79.250
Trees were reported to be downed along Route 28.
Thunderstorm Wind, Indiana
- When
- July 13, 4:07 PM EST
- Where
- Indiana County, 1.05 mi W of Uniontown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- 911 Call Center
- Coordinates
- 40.700, -78.850
A number of trees were reported to be blown down in the northeastern portion of Indiana County.
Thunderstorm Wind, Forest
- When
- July 13, 4:19 PM EST
- Where
- Forest County, 2.9 mi SW of Byromtown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 41.496, -79.083
On State Route 66, trees were blown down.
Thunderstorm Wind, Jefferson
- When
- July 13, 4:26 PM EST
- Where
- Jefferson County, 0.2 mi ENE of Sigel
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 41.281, -79.116
Trees were blown down on Route 36.
Thunderstorm Wind, Westmoreland
- When
- July 13, 4:27 PM EST
- Where
- Westmoreland County, 1.06 mi NW of West Fairfield
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $40,000
- Reported by
- Emergency Manager
- Coordinates
- 40.359, -79.147
Thunderstorm wind threw bricks on to a roof, blew a hot tub cover through a sliding glass door, and knocked down numerous trees along Stiffler Road.
Hail, Indiana
- When
- July 13, 4:34 PM EST
- Where
- Indiana County, 2.1 mi SE of Luciusboro
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 40.500, -79.050
Thunderstorm Wind, Indiana
- When
- July 13, 4:34 PM EST
- Where
- Indiana County, 2.1 mi SE of Luciusboro
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 40.500, -79.050
Trees were downed on Route 56 between Brush Valley and Armagh.
Thunderstorm Wind, Washington
- When
- July 13, 4:51 PM EST
- Where
- Washington County, 0.17 mi NE of Centerville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 40.052, -79.968
A tree was downed on Centerville Lane.
Thunderstorm Wind, Indiana
- When
- July 13, 4:55 PM EST
- Where
- Indiana County, 1.82 mi NW of Heshbon
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 40.490, -79.123
Numerous trees were blown down along Rhine Road.
Thunderstorm Wind, Indiana
- When
- July 13, 5:05 PM EST
- Where
- Indiana County, 2.97 mi ENE of Brush Vly
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 40.548, -79.019
Along Route 259, numerous trees were blown down.
Hail, Indiana
- When
- July 13, 5:10 PM EST
- Where
- Indiana County, 0.69 mi N of Brush Vly
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 40.540, -79.070
Thunderstorm Wind, Indiana
- When
- July 13, 5:10 PM EST
- Where
- Indiana County, 0.69 mi N of Brush Vly
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 40.540, -79.070
A member of the public reported that trees were snapped on their property.
Thunderstorm Wind, Indiana
- When
- July 13, 5:10 PM EST
- Where
- Indiana County, 1.54 mi ENE of Brush Vly
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 40.535, -79.041
A tree fell through a mobile home along Shaffer Road.
Thunderstorm Wind, Indiana
- When
- July 13, 5:13 PM EST
- Where
- Indiana County, 0.69 mi N of Brush Vly
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Social Media
- Coordinates
- 40.540, -79.070
Many trees were reported to be down in Brush Valley.
Thunderstorm Wind, Westmoreland
- When
- July 13, 5:15 PM EST
- Where
- Westmoreland County, 1.26 mi ESE of Sweeneys Xrds
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 40.160, -79.780
A tree was downed at Exit 46B of I-70.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in California, July 13 to 31, 20211 death · 3 injured · 1 event
- Flash Flooding and Hail in Pennsylvania, July 13, 2021$8.6 million · 1.5 in hail · 28 events
- Damaging Winds in New York, July 13, 2021$206,000 · 61 kt wind · 33 events
- Tornado and Flash Flood in New Mexico, July 13, 2021$750,000 · EF0 · 2 events
- Flash Flood in Utah, July 13, 2021$500,000 · 1 event
- Flash Flooding and Damaging Winds in Mississippi, July 13 to 16, 2021$330,000 · 5 events
- Lightning Strike in Mississippi, July 13, 20217 injured · 1 event
- Damaging Winds in New York, July 13, 2021$52,000 · 68 kt wind · 22 events
- Wildfire in Washington, July 13 to 25, 20211 injured · $5,000 · 1 event
- Flash Flooding in Arizona, July 13, 20216 events
- Hail and Damaging Winds in Wyoming, July 13, 20211.5 in hail · 6 events
- Damaging Wind in Louisiana, July 13, 2021$12,000 · 50 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 972952, 972953, 972954, 972955, 972956, 972957, 972958, 972959, 972960, 972961, 972962, 972963, 972964, 972965, 972966, 972967, 972968, 972969, 972970, 972971, 972972, 972974, 972976, 972977, 972978, 972979, 972981, 972982, 972983, 972985, 972986, 972987, 972988, 972989, 972990, 972991, 972992, 972993, 972994, 972995, and more.